Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Cleared from STD. Having burning sensation during urination. What could it be?

Okay well I had STD about 3 months ago went to the doctors about it got a swab then took the meds a week later it all cleared up. Okay today I went in the shower and went for a Pee first no problem, then I took a shower then had this weird burning / sharp pain inside my penis and I was like UMM? wtf.. So I got out went to the toilet again tried to go a little bit of pee came out but started to burn again Ive not had any sexual intercourse for the last 3 months since I got STD and when I had it i never had the burning pain when I pee d so now im thinking whats wrong? I attend to panic a lot about these certain places Im 24 years old if thats relavent.. Please give me some advice thanks.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Jun 2015
Hello dear...
The symptoms mentioned by you such as burning sensation during urination suggest that you might be having Urinary tract infection.
The treatment involves drinking lots of water (it dilutes the urine & reduces the burning sensation) and antibiotics such as Ciprofloxacin 500 mg twice in a day.
If there is associated fever, then paracetamol 500 mg three times in a day can be added.
One more thing...avoid acidic foods, carbonated drinks and alcohol...& maintain good hygiene.
There is no need to will perfectly alright after taking the course of antibiotics.
Wishing you a speedy recovery.
Thanks & take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor